# SDR SIMA1511

- Difficulty date: May 30, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLIGHT 4887 - FLOOR EMERGENCY LIGHT NEXT TO 3 B/C INOPERATIVE.  REMOVED AND INSTALLED EMERGENCY LIGHT BULB UNDER SEAT 3 B/C ON FLOOR RIGHT SIDE, OPS CHECK GOOD IAW SAAB AMM 33-50-00.  (M)
